Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 6

The twenty-sixth annual meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 26 (1920), 241-259
More Information
Full-text PDF     Request Permissions
The St. Louis meeting of the American Mathematical Society
O. D. Kellogg and Arnold Dresden.
Bull. Amer. Math. Soc. 26 (1920), 260-273
More Information
Full-text PDF     Request Permissions
Poncelet polygons in higher space
Albert A. Bennett.
Bull. Amer. Math. Soc. 26 (1920), 274-275
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560300
On the rectifiability of a twisted cubic
Mary F. Curtis.
Bull. Amer. Math. Soc. 26 (1920), 275-277
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560301
Note on linear differential equations of the fourth order whose solutions satisfy a homogeneous quadratic identity
C. N. Reynolds Jr..
Bull. Amer. Math. Soc. 26 (1920), 277-280
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560302
An acknowledgment of priority
A. A. Bennett.
Bull. Amer. Math. Soc. 26 (1920), 280-281
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560303
Notes
Bull. Amer. Math. Soc. 26 (1920), 281-285
More Information
Full-text PDF     Request Permissions
Dickson’s history of the theory of numbers
D. N. Lehmer.
Bull. Amer. Math. Soc. 26 (1920), 281
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 26 (1920), 285-288
More Information
Full-text PDF     Request Permissions